# SDR ASAA2022042938166

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 51,541 hours, 15,024 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES INOP. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE BITE PER B737-800 FIM 22-31 TASK 801, CURRENT STATUS HAS NO FAULTS . IN FAULT HISTORY LEG 5 HAS FAULT MSG 22-31543 "A/T ENG 28 VDC INV" ACCOMPLISHED FIM 22-31 TASK 830 INITIAL EVALUATION NO CURRENT FAULTS NOTED.
